Suivre
Jacek Banasiak
Jacek Banasiak
University of Pretoria and Łódź University of Technology
Adresse e-mail validée de up.ac.za - Page d'accueil
Titre
Citée par
Citée par
Année
Positive perturbations of semigroups with applications
J Banasiak, L Arlotti
Springer, London, 2006
316*2006
Methods of small parameter in mathematical biology
J Banasiak, M Lachowicz
Springer International Publishing, 2014
1322014
Singularly perturbed telegraph equations with applications in the random walk theory
J Banasiak, JR Mika
International Journal of Stochastic Analysis 11, 9-28, 1998
1211998
Analytic Methods for Coagulation-Fragmentation Models, Volume I
J Banasiak, W Lamb, P Laurençot
Chapman and Hall/CRC, 2019
942019
Singularly perturbed evolution equations with applications to kinetic theory
JR Mika, J Banasiak
World Scientific, 1995
891995
A generalization of Desch-Schappacher-Webb criteria for chaos
J Banasiak, M Moszynski
Discrete Contin. Dyn. Syst 12 (5), 959-972, 2005
712005
On an extension of the Kato-Voigt perturbation theorem for substochastic semigroups and its application
J Banasiak
Taiwanese Journal of Mathematics 5 (1), 169-191, 2001
682001
Coagulation, fragmentation and growth processes in a size structured population
J Banasiak, W Lamb
Discrete and Continuous Dynamical Systems-Series B 11 (3), 563-585, 2009
652009
Asynchronous exponential growth of a general structured population model
J Banasiak, K Pichór, R Rudnicki
Acta applicandae mathematicae 119, 149-166, 2012
592012
Strictly substochastic semigroups with application to conservative and shattering solutions to fragmentation equations with mass loss
L Arlotti, J Banasiak
Journal of mathematical analysis and applications 293 (2), 693-720, 2004
542004
Topological chaos for birth-and-death-type models with proliferation
J Banasiak, M Lachowicz
Mathematical Models and Methods in Applied Sciences 12 (06), 755-775, 2002
502002
Chaotic behavior of semigroups related to the process of gene amplification–deamplification with cell proliferation
J Banasiak, M Lachowicz, M Moszyński
Mathematical Biosciences 206 (2), 200-215, 2007
462007
On mixed boundary value problems of Dirichlet oblique-derivative type in plane domains with piecewise differentiable boundary
J Banasiak, GF Roach
Journal of differential equations 79 (1), 111-131, 1989
461989
On the application of substochastic semigroup theory to fragmentation models with mass loss
J Banasiak, W Lamb
Journal of mathematical analysis and applications 284 (1), 9-30, 2003
452003
Analytic fragmentation semigroups and continuous coagulation–fragmentation equations with unbounded rates
J Banasiak, W Lamb
Journal of Mathematical Analysis and Applications 391 (1), 312-322, 2012
442012
Lins between microscopic and macroscopic descriptions
J Banasiak, MAJ Chaplain, J Miękisz, M Lachowicz
Multiscale Problems in the Life Sciences: From Microscopic to Macroscopic …, 2008
412008
Conservative and shattering solutions for some classes of fragmentation models
J Banasiak
Mathematical Models and Methods in Applied Sciences 14 (04), 483-501, 2004
412004
Dynamics of birth-and-death processes with proliferation-stability and chaos
J Banasiak, M Moszyński
Discrete and continuous dynamical systems 29 (1), 67-79, 2010
402010
On a non‐uniqueness in fragmentation models
J Banasiak
Mathematical methods in the applied sciences 25 (7), 541-556, 2002
402002
Shattering and non-uniqueness in fragmentation models—an analytic approach
J Banasiak
Physica D: Nonlinear Phenomena 222 (1-2), 63-72, 2006
392006
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20